# SDR FDEA201102040474

- Difficulty date: February 4, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 59,760 hours, 37,180 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65175291
- Condition: Dented
- Location: Bs 1352 S12-13l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT EXTERIOR SKIN, SECTION 48, LT SIDE, STA 1352, STR 12L-13L CUTOUT DAMAGED AREA ON EXTERIOR SKIN SECTION 48 LT STA 1352, STR 12L-13L IAW SRM 54-30-3, DIMENSION 1" X 1". FABRICATED DOUBLER & FILLER IAW SRM 54-30-3, FIG 7, INSTALLED DOUBLER , FILLER, & RAIN DEFLECTOR IAW SRM 51-30-2.
